Mild Nausea and Diarrhea 9 Days After Breast Augmentation. No Fever?

Hi, I'm 9 days post revision surgery for cc and I am experiencing mild nausea and diarrhea. Im worried about a drug interaction as the cause. My PS prescribed meloxicam daily for 5 days following surgery. I resumed taking my usual medication, hydrochlorothiazide, on the second day after surgery (for idiopathic hypercalciuria). . Could the nausea and diarrhea be related to that or is it normal to experience these symptoms after revision surgery (a lot of scar tissue was removed). Thank you.

Doctor Answers 4

Nausea and diarrhea after surgery

If you are experiencing mild nausea and diarrhea 9 days after surgery it is most likely due to your antibiotics.   Ask  your plastic surgeon if you can start on a probiotic to recolonize your intestines with good bacteria.    


Atlanta Plastic Surgeon
4.5 out of 5 stars 16 reviews

Nausea and Diarrhea 9 days after surgery?

Hello and thank you for your question.

Nausea/Diarrhea is not normal or expected 9 days after surgery.  This would not be related to a revision or any scar tissue removal.  I would consult with your primary care doctor if the problem continues.

Best Wishes,

Pablo Prichard, MD

Pablo Prichard, MD
Phoenix Plastic Surgeon
4.9 out of 5 stars 42 reviews

Talk to your surgeon

Usually nausea and diarrhea are caused by antibiotics. You should call your surgeon and report your problems just in case.

Nausea and diarrhea after breast augmentation

Usually diarrhea is from the antibiotics but it may not. It is best to be seen by your surgeon to discuss this in more detail.

Steven Wallach, MD
New York Plastic Surgeon
4.1 out of 5 stars 24 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.